Article

Issue Title File
Vol 38, No 3 (2017) The structure of essential spectra and discrete spectrum of four-electron systems in the Hubbard model in a singlet state PDF
(Eng)
Tashpulatov S.M.
Vol 38, No 3 (2017) On the one extremal problem with free poles system points on the rays PDF
(Eng)
Targonskii A., Targonskaya I.
Vol 38, No 3 (2017) Conditions for injectivity in the issue of factor price equalization PDF
(Eng)
Sevodin M.A.
Vol 38, No 3 (2017) Real variable Hele-Shaw problem with kinetic undercooling PDF
(Eng)
Rogosin S.
Vol 38, No 3 (2017) Approximation of classes of poisson integrals by repeated Fejer sums PDF
(Eng)
Novikov O., Rovenska O.
Vol 38, No 2 (2017) On quasinearly subharmonic functions PDF
(Eng)
Dovgoshey O., Riihentaus J.
Vol 38, No 2 (2017) A theorem on generalized nonions and their properties for the applied structures in physics PDF
(Eng)
Frątczak E.Z., Ławrynowicz J., Nowak-Kępczyk M., Polatoglou H.M., Wojtczak L.
Vol 38, No 2 (2017) Weak regularity of degenerate elliptic equations PDF
(Eng)
Gol’dshtein V., Ukhlov A.
Vol 38, No 2 (2017) The domain of existence of a limit cycle of Liénard system PDF
(Eng)
Ignatyev A.O.
Vol 38, No 2 (2017) Nonlinear matrix differential-algebraic boundary value problem PDF
(Eng)
Chuiko S.
Vol 38, No 2 (2017) N-radial systems of points and problems for non-overlapping domains PDF
(Eng)
Bakhtin A., Vygivska L., Denega I.
Vol 38, No 2 (2017) Group actions, Teichmüller spaces and cobordisms PDF
(Eng)
Apanasov B.N.
Vol 38, No 2 (2017) Finite mean oscillation in upper regular metric spaces PDF
(Eng)
Afanas’eva E., Golberg A., Salimov R.
Vol 38, No 2 (2017) Uniform and pointwise polynomial inequalities in regions with asymptotically conformal curve on weighted Bergman space PDF
(Eng)
Abdullayev F.G., Tunc T.
Vol 38, No 2 (2017) Moduli, capacity, BV-functions on the Riemann surfaces PDF
(Eng)
Pugach P., Shlyk V.
Vol 38, No 2 (2017) On unique determination of conformal type for domains in Euclidean spaces PDF
(Eng)
Kopylov A.P.
Vol 38, No 2 (2017) On the boundary behavior of mappings with finite distortion in the plane PDF
(Eng)
Kovtonyuk D., Petkov I., Ryazanov V.
Vol 38, No 2 (2017) A uniqueness theorem for the non-Euclidean Darboux equation PDF
(Eng)
Volchkov V.V., Volchkov V.V.
Vol 38, No 2 (2017) On local behavior of mappings with unbounded characteristic PDF
(Eng)
Sevost’yanov E.
Vol 38, No 2 (2017) Some generalizations of the class of functions convex in one direction PDF
(Eng)
Sevodin M.A.
Vol 38, No 2 (2017) String theory and quasiconformal maps PDF
(Eng)
Sergeev A.G.
Vol 38, No 2 (2017) On positive definiteness of some radial functions PDF
(Eng)
Zastavnyi V.P., Porcu E.
Vol 38, No 2 (2017) An extension of monogenic functions and spatial potentials PDF
(Eng)
Plaksa S.A., Shpakivskyi V.S.
Vol 38, No 2 (2017) Generic existence of nondegenerate homoclinic solutions PDF
(Eng)
Motreanu D., Motreanu V.V.
Vol 38, No 2 (2017) Some remarks on extremal problems in the theory of conformal mappings PDF
(Eng)
Kühnau R.
476 - 500 of 607 Items << < 15 16 17 18 19 20 21 22 23 24 > >>